The Annals of Mathematical Statistics

On Multiple Matching with One Variable Deck

T. N. E. Greville

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 15, Number 4 (1944), 432-434.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731215

Digital Object Identifier
doi:10.1214/aoms/1177731215

Mathematical Reviews number (MathSciNet)
MR11901

Zentralblatt MATH identifier
0063.01742

JSTOR
links.jstor.org

Citation

Greville, T. N. E. On Multiple Matching with One Variable Deck. Ann. Math. Statist. 15 (1944), no. 4, 432--434. doi:10.1214/aoms/1177731215. https://projecteuclid.org/euclid.aoms/1177731215


Export citation